HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[Does myocardial damage arise as a result of administration of tocolytic drugs? (author's transl)].

Abstract
Fifty pregnant women admitted consecutively on account of threatened abortion or premature labour and treated with Ritodrine and Verapamil intravenously in the usual dosage were investigated with respect to creatine kinase activity and, in the event of a raised level, its isoenzyme creatine kinase--MB. Determinations were carried out before treatment and, in accordance with expected peak values in case of myocardial necrosis, after 6 and 12 hours. Three pathological values were recorded and these are discussed individually. Furthermore, statistical evaluation of the recorded values showed no significant differences.
AuthorsW Lechner, F Dienstl
JournalWiener klinische Wochenschrift (Wien Klin Wochenschr) Vol. 91 Issue 23 Pg. 798-801 (Dec 1979) ISSN: 0043-5325 [Print] AUSTRIA
Vernacular TitleMyokardschäden unter Tokolyse?
PMID543142 (Publication Type: English Abstract, Journal Article)
Chemical References
  • Isoenzymes
  • Propanolamines
  • Verapamil
  • Creatine Kinase
  • Ritodrine
Topics
  • Adolescent
  • Adult
  • Cardiomyopathies (chemically induced)
  • Creatine Kinase (metabolism)
  • Female
  • Humans
  • Isoenzymes
  • Obstetric Labor, Premature (prevention & control)
  • Pregnancy
  • Propanolamines (adverse effects)
  • Ritodrine (adverse effects)
  • Verapamil (administration & dosage)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: